Connect with others who understand.

sign up log in
About MySpondylitisTeam
Real members of MySpondylitisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Nausea 🤢

Nausea 🤢

Anyone else who takes prescription NSAIDs daily find they’re getting bad nausea post-vax? I’ve had nausea ranging from mild to painful since the evening after my second dose (Monday). Maybe the medication is making a normal side effect worse?

A MySpondylitisTeam Member said:

@A MySpondylitisTeam Member, Just reading this, the Covid shot has given you more fatigue than you had before? AND @A MySpondylitisTeam Member, I am sorry you have/had that extra fatigue and hope you are both feeling better. 😀. 💜 Be well my friends
@A MySpondylitisTeam Member

posted 5 months ago
A MySpondylitisTeam Member said:

@A MySpondylitisTeam Member that’s how I was with my first dose. I had three solid days of regularly passing out from fatigue and then the feel like it took a while to balance out to “normal” fatigue for me. Hope your bad spells get better soon.

posted 5 months ago
A MySpondylitisTeam Member said:

Hi Jo, Yes, I will keep on keeping on. Oh that is great, you are seeing a neurologist, it will be good to know if he/she can help you, I hope so. Keep in touch, let me know how you make out 😉
Pam

posted 5 months ago
A MySpondylitisTeam Member said:

Better now. I had the J&J 6 weeks ago. Probably having to go off the Methatrexate for 2 weeks before & after the shot increased my inflamation & fatigue. So only been back on it 2 weeks.

posted 5 months ago
A MySpondylitisTeam Member said:

No but terrible fatigue spells since vax.

posted 5 months ago
Already a Member? Log in